# SDR AALA201607189017

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 13,111 hours, 5,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN ON 1L DETATCHED.  REPLACED LENS COVER ON EXIT SIGN AT 1L AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
